# SDR 2005UALA01419

- Difficulty date: December 9, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 61,158 hours, 6,917 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 1000 SPAR CHORD CRACK, STR 46-47L, 1.42 INCH AND 46-47R, 0.87 IN.   STATION 1000 CHORD CRACK FOUND UNDER EXISTING MAINTENANCE PLAN WRITTEN FOR THIS TYPE OF DAMAGE.  REPAIRED PER AMM & FAA-APPROVED SERVICE BULLETIN.
